# SDR 20000504SH016

- Difficulty date: May 4, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N550S
- Make and model: Cessna 340A
- Aircraft serial: 340A0086
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Clamp
- Part number: MS21919WCF6
- Condition: Broken
- Location: Prop Deice Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF ''POP'' WHEN LANDING GEAR WAS EXTENDED.  LANDING MADE WITHOUT INCIDENT.  UPON INVESTIGATION COULD FIND NO PROBLEMS WITH GEAR RETRACTION SYSTEM.  FURTHER INVESTIGATION REVEALED LEFT PROPELLER NR 3 BLADE DEICE WIRE HARNESS CLAMP HAD BROKEN OFF AND HIT THE LEFT SIDE OF FUSELAGE CAUSING THE ''POP'' THE PILOT HEARD.  REPLACED BROKEN CLAMP AND REPAIRED HARNESS.  (X)
